# SDR ASMF200403010

- Difficulty date: March 17, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 49,024 hours, 28,068 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Strainer
- Part number: 699151
- Part serial: 1052
- Condition: Clogged
- Location: Lt Eng Oil
- Part time: 36,878 hours, 26,210 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF L OIL STRAINER CLOGGING LIGHT TURNED ON AFTER ENGINE START.  MAIN OIL FILTER AND SWITCH OIL FILTER WERE REPLACED, IN ACCORDANCE WITH MM 79-20-00 AND 79-30-00, ALL CORRECT.
